Skip to Main content Skip to Navigation
Journal articles

Two positivity conjectures for Kerov polynomials

Document type :
Journal articles
Complete list of metadata

https://hal-upec-upem.archives-ouvertes.fr/hal-00622793
Contributor : Michel Lassalle Connect in order to contact the contributor
Submitted on : Monday, September 12, 2011 - 4:37:42 PM
Last modification on : Tuesday, October 19, 2021 - 11:26:13 AM

Identifiers

  • HAL Id : hal-00622793, version 1

Collections

`

Citation

Michel Lassalle. Two positivity conjectures for Kerov polynomials. Advances in Applied Mathematics, Elsevier, 2008, 41 (1), pp.407-422. ⟨hal-00622793⟩

Share

Metrics

Record views

155